MathSciNet Relay Station
MathSciNet bibliographic data
MR2878182 34K20 (34K40)
Balasubramaniam, P.; Krishnasamy, R.; Rakkiyappan, R. Delay-dependent stability of neutral systems with time-varying delays using delay-decomposition approach. Appl. Math. Model. 36 (2012), no. 5, 2253–2261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement